# SDR VTZA200500109

- Difficulty date: June 9, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N657BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7491
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: AE4096G0060000
- Condition: Leaking
- Location: Nr 3 Hyd Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 3 HYD SYS QTY DROPPED TO 0 DURING DESCENT.  REMOVED AND REPLACED NR 3 A PUMP TUBE ASSY.
